| Model Number |
AP28-A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a microneurosurgery procedure to treat the right frontal intracerebral hemorrhage (ich) using an artemis neuro evacuation device (artemis).During the procedure, the physician noticed the artemis bident was no longer turning and that there was no indicator sound coming from the artemis.Therefore, the artemis was removed.The procedure was completed using a new artemis.There was no report of an adverse effect to the patient.